# SDR SWAA2024032166320

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 39,184 hours, 18,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY EXIT SIGN BROKEN<[01] SECURED EMERGENCYEXIT SIGN I.A.W. AMM 33-51-03. 04 - REPAIRED PER [AMM 33-51-03-201-NG (AREA LIGHTS - MAINTENANCE PRACTICES - PERMANENT)]
